Chachi477

Veteran Member
  • Content count

    193
  • Joined

  • Last visited


Community Reputation

2 Neutral

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

1 Follower

About Chachi477

Veteran Member
  • Birthday 06/19/1989

Contact Methods

  • ICQ 0

Profile Information

  • Gender Male
  • Location The North Pole
  • Interests keeping my skin clear, stayin healthy!
  1. I have been on accutane (myorisan) for about 7 months, 5 at 40mg and 2 months on 80 mg (160 lbs male) Anyways in the last month I've developed a slight redness around the bottom lip, it almost looks like pimples or coldsores but I know they're not! I've been on Dr dans cortibalm for a few months and it has hydrocortisone in it and I'm thinking that might be the culprit. However that's the only thing that works on my lips! But the bottom of my lips look like a nightmare. I even moisturize the edges of my lips after I get out of the shower and before I put on lip balm. I have a dermatologist appointment in 10days but I was hoping you guys could help me out.
  2. I have been on accutane (myorisan) for about 7 months, 5 at 40mg and 2 months on 80 mg (160 lbs male) Anyways in the last month I've developed a slight redness around the bottom lip, it almost looks like pimples or coldsores but I know they're not! I've been on Dr dans cortibalm for a few months and it has hydrocortisone in it and I'm thinking that might be the culprit. However that's the only thing that works on my lips! But the bottom of my lips look like a nightmare. I even moisturize the edges of my lips after I get out of the shower and before I put on lip balm. I have a dermatologist appointment in 10days but I was hoping you guys could help me out.